# SDR HALA2016082900339

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 12,715 hours, 1,972 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL RIGHT PUMP 1 LOW PRESSURE ILLUMINATED DURING CRUISE.   TROUBLESHOT IAW TSM 28-21-00-810-855A, ACCOMPLISHED FAULT ISOLATION PROCEDURE & FCMS 1&2 BITE TEST,OK AS PER AMM 25-51-00-740-801A. PUMP OPS TEST ALSO NORMAL. ACFT OK FOR SERVICE.
